For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 3, Number 3, 2013, Pages 279-290                                                                DOI:10.11948/2013020
The cyclicity of the period annulus of two classes of cubic isochronous systems
Yi Shao,Kuilin Wu
Keywords:Isochronous center
Abstract:
      In this paper, we investigate the cyclicity of the period annulus of two classes of cubic isochronous systems.By using the Chebyshev criterion, we prove that the two systems have respectively at most three and four limit cycles produced fromthe period annulus around the isochronous center under cubic perturbations.
PDF      Download reader